# SDR DXTA2013120205584

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK467
- Aircraft time: 3,742 hours, 3,469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS WOULD NOT RETRACT AFTER TAKEOFF.  ADJUSTED NLG UPLOCK MECHANISM IAW 400A MM 32-20-00, OPERATIONS CHECKED GOOD.
